Journal Article

Global stabilization of non-linear discrete-time systems by linear feedback

Rigoberto Medina

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 25, issue 3, pages 341-351
Published in print September 2008 | ISSN: 0265-0754
Published online February 2008 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnm029
Global stabilization of non-linear discrete-time systems by linear feedback

Show Summary Details

Preview

The stabilization problem for a class of non-linear, non-autonomous discrete-time systems is discussed. Based on the ‘freezing’ method to discrete-time systems, we derive explicit conditions for global feedback exponential stabilizability. This approach will allow us to avoid the construction of Lyapunov functions in some situations.

Keywords: freezing method; Non-linear discrete-time systems; stabilization

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.